# SDR USAA001708

- Difficulty date: October 10, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 41,548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP IN INTERCOSTAL CRACKED, 2 INCHES, BS 178, WL 195, LBL 24.  REPAIRED PER SRM 53-10-08 FIG 207.  (X)
